Flueze Tablet 10 ‘S

Flueze Tablet 10 ‘S is prescribed in patients with hay fever, runny and itchy nose, dermatitis, motion sickness etc.  

Flueze Tablet 10 ‘S contains Paracetamol, Pseudoephedrine, Mepyramine maleate, Phenyramine Maleate as active ingredients.

Flueze Tablet 10 ‘S is taken orally after a meal or as prescribed by your doctor.

Flueze Tablet 10 ‘S is to be used only when necessary 

Flueze Tablet 10 ‘S is to be used under doctor’s advisement 

Categories: ,
Type

Tablet

Feature

10 'S

Unit

'S

Formula

Mepyramine Maleate

Composition

Mepyramine Maleate 6.5 mg + Paracetamol 250 mg + Pseudoephedrine 15 mg + Pheniramine Maleate 6.5 mg

Brand

Werrick Pharma

Prescription Required

Yes

How to use, Side effects, Uses, Formula & Composition